Inequalities of Opial type in three independent variables
Main Article Content
The aim of the present paper is to establish some new integral inequalities of Opial type involving functions of three independent variables and their partial derivatives. Our results yields in the special cases some of the inequalities recently appeared in the literature.
How to Cite
Pachpatte, B. G. (2004). Inequalities of Opial type in three independent variables. Tamkang Journal of Mathematics, 35(2), 145–158. https://doi.org/10.5556/j.tkjm.35.2004.216